# SDR REXA2017083100951

- Difficulty date: August 31, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 21,362 hours, 20,854 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK LEAKING AT LINE SWIVEL.  REMOVED AND REPLACED THE CAPTAIN`S OXYGEN MASK IAW AMM 35-11-12-400-801. OPS AND LEAK CHECKED GOOD. SERVICED TO 1840 PSI.
